MathSciNet Relay Station
MathSciNet bibliographic data
MR1822777 91B28 (91B30)
Björk, Tomas; Svensson, Lars On the existence of finite-dimensional realizations for nonlinear forward rate models. Math. Finance 11 (2001), no. 2, 205–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement